# SDR SCNA20250708250

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-800
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER OF RETAINER CLIP OF GIRT BAR OF SLIDE ESCAPE PACK DOOR R1.  FASTENER OF RETAINER CLIP OF GIRT BAR OF SLIDE ESCAPE PACK DOOR R1 (2EAS) WERE REPLACED PER B737-800 SRM 51-40-02-0G-0
